# SDR LR7A01070

- Difficulty date: August 5, 2001
- Submitted: August 9, 2001
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 44,117 hours, 29,359 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: LS4010
- Condition: Elongated
- Location: Fs 677 & 807e
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 INSPECTION NR 2098 ACCOMLISHMENT (CURB PANEL REPLACEMENT) FOUND FS 677 AND 807E LOWER RING SEGMENTS WITH ELONGATED HOLES AT LBL 64, WL 151.REPAIRED IAW LAC MEA 382-53-01-052.  NR 2166.
